# SDR DALA2024040804162

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION FLOOR BEAM -Y1162 FROM FR67 TO FR68 AT AFT. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162 LOC FR66 TO FR68 AT AFT GALLEY AREA AS PER SRM 51-42-11 AND A319 SRM 51-72-11. (0279137)
